# SDR DALA1108790668

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 64,268 hours, 30,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE EMERGENCY PATHLIGHT AT ROW 40D INOPERATIVE.  MX REPLACED THE LIGHT CONNECTOR.  OPS CHECK WAS GOOD.
